Stabilité des chocs pour la MHD
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2004-2005), Talk no. 10, 19 p.
Métivier, Guy 1

1 MAB Université de Bordeaux I, 33405 Talence Cedex , France ; metivier@math.u-bordeaux.fr
@article{SEDP_2004-2005____A10_0,
     author = {M\'etivier, Guy},
     title = {Stabilit\'e des chocs pour la {MHD}},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:10},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2004-2005},
     mrnumber = {2182055},
     language = {fr},
     url = {http://archive.numdam.org/item/SEDP_2004-2005____A10_0/}
}
TY  - JOUR
AU  - Métivier, Guy
TI  - Stabilité des chocs pour la MHD
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:10
PY  - 2004-2005
DA  - 2004-2005///
PB  - Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://archive.numdam.org/item/SEDP_2004-2005____A10_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=2182055
LA  - fr
ID  - SEDP_2004-2005____A10_0
ER  - 
%0 Journal Article
%A Métivier, Guy
%T Stabilité des chocs pour la MHD
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:10
%D 2004-2005
%I Centre de mathématiques Laurent Schwartz, École polytechnique
%G fr
%F SEDP_2004-2005____A10_0
Métivier, Guy. Stabilité des chocs pour la MHD. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (2004-2005), Talk no. 10, 19 p. http://archive.numdam.org/item/SEDP_2004-2005____A10_0/

[BiBr] S.Bianchini, A.Bressan, Vanishing viscosity limit solutions to nonlinear hyperbolic systems, Ann. of Maths., à paraître. | Zbl

[Bl] A.M. Blokhin, Strong discontinuities in magnetohydrodynamics. Translated by A. V. Zakharov. Nova Science Publishers, Inc., Commack, NY, 1994. x+150 pp. | MR | Zbl

[BT1] A. Blokhin and Y. Trakhinin, Stability of strong discontinuities in fluids and MHD. in Handbook of mathematical fluid dynamics, Vol. I, 545–652, North-Holland, Amsterdam, 2002. | MR | Zbl

[BT2] A.M. Blokhin and Y. Trakhinin, Stability of fast parallel MHD shock waves in polytropic gas. Eur. J. Mech. B Fluids 18 (1999), 197–211. | MR | Zbl

[BT3] A.M. Blokhin and Y. Trakhinin, Stability of fast parallel and transversal MHD shock waves in plasma with pressure anisotropy. Acta Mech. 135 (1999), 57–71. | MR | Zbl

[BT4] A.M. Blokhin and Y. Trakhinin, Hyperbolic initial-boundary value problems on the stability of strong discontinuities in continuum mechanics. Hyperbolic problems : theory, numerics, applications, Vol. I (Zürich, 1998), 77–86, Internat. Ser. Numer. Math., 129, Birkhäuser, Basel, 1999. | MR | Zbl

[BTM1] A.M. Blokhin, Y. Trakhinin, and I.Z. Merazhov, On the stability of shock waves in a continuum with bulk charge. (Russian) Prikl. Mekh. Tekhn. Fiz. 39 (1998) 29–39 ; translation in J. Appl. Mech. Tech. Phys. 39 (1998) 184–193. | MR | Zbl

[BTM2] A.M. Blokhin, Y. Trakhinin, and I.Z. Merazhov, Investigation on stability of electrohydrodynamic shock waves. Matematiche (Catania) 52 (1997) 87–114. | MR | Zbl

[ChPi] J. Chazarain-A. Piriou, Introduction to the theory of linear partial differential equations, Translated from the French. Studies in Mathematics and its Applications, 14. North-Holland Publishing Co., Amsterdam-New York, 1982. xiv+559 pp. | MR | Zbl

[FrSz] H. Freistühler and P. Szmolyan, Spectral stability of small shock waves. Arch. Ration. Mech. Anal. 164 (2002) 287–309. | MR | Zbl

[Fr1] K.O. Friedrichs, Symmetric hyperbolic linear differential equations. Comm. Pure and Appl. Math. 7 (1954) 345–392. | MR | Zbl

[Fr2] K.O. Friedrichs, On the laws of relativistic electro-magneto-fluid dynamics. Comm. Pure and Appl. Math. 27 (1974) 749–808. | MR | Zbl

[FrLa] K.O. Friedrichs, P. Lax, Systems of conservation equations with a convex extension. Proc. nat. Acad. Sci. USA 68 (1971) 1686–1688. | MR | Zbl

[GaKr] C.S. Gardner, M.D. Kruskal, Stability of plane magnetohydrodynamic shocks. Phys. Fluids 7 (1964) 700–706. | MR | Zbl

[GaZu] R. Gardner, K.Zumbrun, The gap lemma and geometric criteria for instability of viscous shock profiles, Comm. Pure and Appl. Math., 51 (1998), 797–855. | MR | Zbl

[Go] J.Goodman, Nonlinear asymptotic stability of viscous shock profiles for conservation laws, Arch.Rat.Mech.Anal., 95 (1986), pp 325–344. | MR | Zbl

[GMWZ1] O. Gues, G. Métivier, M. Williams, K. Zumbrun, Multidimensional viscous shocks I : degenerate symmetrizers and long time stability. J. A.M.S., à paraître. | Zbl

[GMWZ2] O. Gues, G. Métivier, M. Williams, K. Zumbrun, Multidimensional viscous shocks II : the small viscosity limit., Comm. Pure and Appl. Math., 57 (2004) 141–218. | MR | Zbl

[GMWZ3] O. Gues, G. Métivier, M. Williams, K. Zumbrun, A new approach to stability of multidimensional viscous shocks, Arch. Rat.Mech. Anal., à paraître.

[GMWZ4] O. Gues, G. Métivier, M. Williams, K. Zumbrun, Navier–Stokes regularization of multidimensional Euler shocks, en préparation. | Numdam | Zbl

[GMWZ5] O. Gues, G. Métivier, M. Williams, K. Zumbrun, Viscous Boundary Value Problems for Symmetric Systems with Variable Multiplicities, en préparation.

[GuWi] Guès, O., Williams, M., Curved shocks as viscous limits : a boundary problem appraoch, Indiana Univ.Math.J., 51 (2002) 421–450. | MR | Zbl

[HuZu] J.Humphrey, K.Zumbrun, Spectral stability of small amplitude shock profiles for dissipative symmetric hyperbolic-parabolic systems, Z.Angew.Math.Phys., 53 (2002), pp 20–34. | MR | Zbl

[Kr] H.O. Kreiss, Initial boundary value problems for hyperbolic systems, Comm. Pure Appl. Math. 23 (1970) 277-298. | MR | Zbl

[La] P. Lax, Hyperbolic Systems of Conservation Laws and the Mathematical Theory of Shock Waves, CBSM-NSF Regional Conf. Ser. in Appl. Math., 11, SIAM , Philadelphia (1973). | MR | Zbl

[Ma1] A. Majda, The stability of multi-dimensional shock fronts . Mem. Amer. Math. Soc. 275 (1983). | MR | Zbl

[Ma2] A. Majda, The esistence of multi-dimensional shock fronts . Mem. Amer. Math. Soc. 281 (1983). | Zbl

[MaOs] A. Majda, S. Osher, Initial-boundary value problems for hyperbolic equations with uniformly characteristic boundary, Comm. Pure Appl. Math. 28 (1975) 607-676. | MR | Zbl

[MaZ1] C. Mascia, K. Zumbrun, Stability of small-amplitude shock profiles for dissipative symmetric hyperbolic–parabolic systems. Comm. Pure and Appl.Math., 57 (2004) 141–218. | MR | Zbl

[MaZ2] C. Mascia, K. Zumbrun, Stability of large-amplitude shock profiles of hyperbolic–parabolic systems. Arch. Rational Mech. Anal., 172 (2004) 93–131. | MR | Zbl

[Mé1] G. Métivier, Stability of multidimensional weak shocks, Comm., Partial Diff. Eq., 15 (1990), 983-1028. | MR | Zbl

[Mé2] G. Métivier, Stability of multidimensional shocks. Advances in the theory of shock waves, 25–103, Progr. Nonlinear Differential Equations Appl., 47, Birkhäuser Boston, Boston, MA, 2001. | MR | Zbl

[Mé3] G.Métivier. The Block Structure Condition for Symmetric Hyperbolic Problems, Bull. London Math.Soc., 32 (2000), 689–702 | MR | Zbl

[MéZu1] G.Métivier, K.Zumbrun, Viscous Boundary Layers for Noncharacteristic Nonlinear Hyperbolic Problems, Memoirs of the AMS, ˆ para”tre. | Zbl

[MéZu2] G.Métivier, K.Zumbrun, Symmetrizers and continuity of stable subspaces for parabolic–hyperbolic boundary value problems, J. Discrete. Cont. Dyn. Systems, 11 (2004) 205–220. | MR | Zbl

[MéZu3] G.Métivier, K.Zumbrun, Hyperbolic Boundary Value Problems for Symmetric Systems with Variable Multiplicities, J.Diff. Eq., ˆ para”tre. | Zbl

[PZ] R. Plaza, K. Zumbrun, An Evans function approach to spectral stability of small-amplitude viscous shock profiles, Discrete and Cont. Dyn. Syst. Ser B, 10 (2004) 885–924. | MR | Zbl

[Ral] J.V. Ralston, Note on a paper of Kreiss, Comm. Pure Appl. Math. 24 (1971) 759–762. | MR | Zbl

[Ra2] J.Rauch, Symmetric positive systems with boundary characteristic of constant multiplicity, Trans. Amer.Math.Soc, 291 (1985), 167–185. | MR | Zbl

[Sa1] R. Sakamoto, Mixed problems for hpyerbolic equations, I, II, J. Math. Kyoto Univ. 10 (1970), 349-373 and 403-417. | Zbl

[Sa2] R. Sakamoto, Hyperbolic boundary value problems, Cambridge U. P., 1982. | MR | Zbl

[Zu1] K. Zumbrun, Multidimensional stability of planar viscous shock waves. Advances in the theory of shock waves, 307–516, Progr. Nonlinear Differential Equations Appl., 47, Birkhäuser Boston, Boston, MA, 2001. | MR | Zbl

[Zu2] K. Zumbrun, Stability of large-amplitude shock waves of compressible Navier–Stokes equations. For Handbook of Fluid Mechanics III, S.Friedlander, D.Serre ed., Elsevier North Holland 2004. | MR

[Zu3] K. Zumbrun, Planar stability criteria for viscous shock waves of systems with real viscosity. Lecture notes for CIME summer school at Cetraro, 2003, preprint. | MR

[ZuHo] K.Zumbrun, P.Howard, Pointwide semigroup methods and stability of viscous shock waves, Indiana J.Math., 47 (1998), 741-871, and Indiana J.Math, 51 2002, 1017-1021. | MR | Zbl